Volume 22, Number 5
Previous Issue Next Issue

M. H. Farag

J. Comp. Math., 22 (2004), pp. 633-640

Preview Full PDF 227 1995 Abstract

Lie-heng Wang & He Qi

J. Comp. Math., 22 (2004), pp. 641-650

Preview Full PDF 218 2023 Abstract

Ding-guo Pu, Yan Zhou & Hai-yan Zhang

J. Comp. Math., 22 (2004), pp. 651-660

Preview Full PDF 234 2007 Abstract

Chang-feng Ma

J. Comp. Math., 22 (2004), pp. 661-670

Preview Full PDF 227 1862 Abstract

Hua Dai

J. Comp. Math., 22 (2004), pp. 671-680

Preview Full PDF 216 1970 Abstract

Jian-yu Pan & Zhong-zhi Bai

J. Comp. Math., 22 (2004), pp. 681-698

Preview Full PDF 226 1920 Abstract

Zhi-yong Zhao & Jian-wei Hu

J. Comp. Math., 22 (2004), pp. 699-718

Preview Full PDF 278 1972 Abstract

Jin Huang & Tao L¨

J. Comp. Math., 22 (2004), pp. 719-726

Preview Full PDF 229 1962 Abstract

Yang Xu, Jing-jun Zhao & Ming-zhu Liu

J. Comp. Math., 22 (2004), pp. 727-734

Preview Full PDF 228 1897 Abstract

Ju-liang Zhang & Jian Chen

J. Comp. Math., 22 (2004), pp. 735-752

Preview Full PDF 230 1928 Abstract

Li-ping He & Shun-kai Sun

J. Comp. Math., 22 (2004), pp. 753-768

Preview Full PDF 307 2109 Abstract

Hong-yu Liu & Geng Sun

J. Comp. Math., 22 (2004), pp. 769-776

Preview Full PDF 216 1970 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard